# SDR AALA202404223261

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 41,248 hours, 17,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 25/26 ABC EMERGENCY LIGHT FELL OFF AND WILL NOT REATTACH. SECURED ROW 25/26 ABC EMERGENCY LIGHT PER AMM 33-51-00.
